Translator Disclaimer
September, 2010 Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases
Takeshi Isobe
Rev. Mat. Iberoamericana 26(3): 729-798 (September, 2010).

Abstract

We define various classes of Sobolev bundles and connections and study their topological and analytical properties. We show that certain kinds of topologies (which depend on the classes) are well-defined for such bundles and they are stable with respect to the natural Sobolev topologies. We also extend the classical Chern-Weil theory for such classes of bundles and connections. Applications related to variational problems for the Yang-Mills functional are also given.

Citation

Download Citation

Takeshi Isobe . "Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases." Rev. Mat. Iberoamericana 26 (3) 729 - 798, September, 2010.

Information

Published: September, 2010
First available in Project Euclid: 27 August 2010

zbMATH: 1250.58004
MathSciNet: MR2789365

Subjects:
Primary: 46E35, 57R22, 58E15

Rights: Copyright © 2010 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
70 PAGES


SHARE
Vol.26 • No. 3 • September, 2010
Back to Top